# SDR SWAA2022100555841

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 61,619 hours, 38,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT ROW WINDOW LIGHT INOP / [01] RELAMPED L/H EMERGENCY EXIT WINDOW LIGHT PER AMM 33-21-00 OPS CHECK GOOD
